new lab result: bone marrow suppression

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 9/13/2010 8:01 AM (GMT -7)   
Anybody else having issues with this?
Forum Co-moderator - Crohn's Disease/Thyroid Disorders: All comments have the caveat contact your local health care provider.
I will find a way or make one. –Phillip Sidney 1554-1586
All that I am and all that I shall ever be, I owe to my Angel Mother.
The Bucket List- Have you found joy in your life? Has your life brought joy to others?
Make sure your suffering has meaning…

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 9/13/2010 9:07 AM (GMT -7)   
I don't have any experiences to share, but could the MTX be the culprit? Just a thought!
Gail*Nanners* Co-Moderator for Crohns Disease 
Crohn's Disease for over 34 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

Writer
Regular Member


Date Joined Aug 2006
Total Posts : 443
   Posted 9/13/2010 9:45 AM (GMT -7)   
Yes, I would also wonder about a drug side effect. Bone marrow suppression is possible with many of the drugs used to treat Crohn's.

NiceCupOfTea
Veteran Member


Date Joined Jan 2010
Total Posts : 8550
   Posted 9/13/2010 10:06 AM (GMT -7)   
Not sure. It's a waiting game at the moment. Last month my GI told me my white blood cell count was borderline, and that I might have to come off the 6MP. Have my next hospital appointment in October, so I'll find out more then I suppose.

Have you noticed any symptoms as a result of your bone marrow suppression? I haven't noticed anything, really. Minor grazes take absolutely forever to heal now; that's about it.

flowery
Regular Member


Date Joined Jul 2008
Total Posts : 440
   Posted 9/13/2010 11:04 AM (GMT -7)   
just wondering what side effects do you experience when your white blood cells are to high?

ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 9/13/2010 2:41 PM (GMT -7)   
Navy, there should be an injection to help with this.

I know my Mum was given it after every chemo session, to help her immune system: yours might have too?
Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's ~~ Dealing with Abscesses and Fistulae ~~

MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 9/13/2010 3:42 PM (GMT -7)   
well she got a nupigen shot (? on spelling), but I wonder if this explains why my bones have been hurting for years now?
Forum Co-moderator - Crohn's Disease/Thyroid Disorders: All comments have the caveat contact your local health care provider.
I will find a way or make one. –Phillip Sidney 1554-1586
All that I am and all that I shall ever be, I owe to my Angel Mother.
The Bucket List- Have you found joy in your life? Has your life brought joy to others?
Make sure your suffering has meaning…

mirowpl
Regular Member


Date Joined Nov 2009
Total Posts : 380
   Posted 9/13/2010 4:03 PM (GMT -7)   
interesting discussion.  my last lab test (3 weeks ago) showed hemglobin had dropped back to 11.0 from 13.1 in just 3 months.  But dr also said my white blood count was bordline low as well.  I have just finished my 2nd of 3 dosing up of remicade.  He said is it posible remicade could cause this. I have been on remicade before i had surgery in Jan of 2010.  I go back next week for lab tests again.  the thing is i get dizzy when moving too quickly, or standing up too fast.  Aslo, have tried basketball again and have had several bouts of things "getting dim" and hands and feet tingling....i did stop playing.  have not tried in over a week.  i am wondering if the anemia is still there.  They did stop me taking diuretics (for high blood pressure) as they thought might be contributing to the dizziness.
 
we shall see next week.  but i have put on 5 lbs in the last 3 weeks. which is good 'casuse i was back to my low weight that i was after surgery.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:57 PM (GMT -7)
There are a total of 2,733,112 posts in 301,083 threads.
View Active Threads


Who's Online
This forum has 151235 registered members. Please welcome our newest member, johndoss.
404 Guest(s), 12 Registered Member(s) are currently online.  Details
martha, Gemlin, Bucko, waterbee, Hungrydude, smlafleur, rocckyd, Mexlyme, Awake_, gilly2, Tall Allen, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer